# SDR 2006UALA00313

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 46,293 hours, 32,222 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RIGHT PACK STARTED AND TEMPERATURE WAS UNCONTROLLABLE.  AIRCYCLE DUAL MIXTURE AIR VALVE FAILED. REPLACED VALVE. NO FURTHER INCIDENT REPORTED.
